# SDR CA961025008

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Rt Eng Fire Det
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

(CAN) RIGHT ENGINE FIRE LIGHT CAME ON. PILOT SHUT ENGINE DOWN AND LANDED WITHOUT INCIDENT. BAD CONNECTION AT AMPLIFIER.
